Keeping the question short, I was diagnosed by a physician 1 and a 1/2 days back with a URI. He prescribed the following medicines (I am providing with it the number doses I've taken and the number of hours back the last dose was taken):
1. Azithromycine (Azithral) 2ds 22hrs
2. Monticope (Montelukast & Levocitirizine) 3ds 9hrs
3. Namcold (Nimesulide, Cetirizen & Psudoephederine) 3ds 10hrs
4. Razo (Rabeprazole Sodium) 3ds 10hrs
5. Syrup (Codeine Phosphate & Chlorpheniramine Maleate) 4ds 10hrs
Now around 9 hrs back, i started feeling strangulation in my chest followed by intense palpitations (rapid heartbeats) and chilly feeling in hands. I went to a physician and he asked me to discontinue the medication and take Digene with warm milk. He also noted the BP to be slightly high. The discomfort eventually subdued except the stiffness.
Now again in the morning around 4 hrs back, the palpitations happened and woke me up from my sleep. I felt strong pulse at the back of my left ear. They subdued in about 15 seconds and I'm again left with stiffness and a very mild pain in upper chest around about second rib (may be due to URI).
This has never happend to me before. I'm 5'11'' and 78kgs.
Kindly Suggest something as soon as possible, I'll be grateful.
Hello there, sorry to hear you are battling with sickness. You should monitor for signs and syptoms of worsening infection: fever, chills, difficulty breathing and increased yellow/green mucous.
The heart palpitations and high blood pressure could most definitely be caused by the psudoephedrine.
The upper chest pain could be caused by the infection, especially if the pain increased with deep inhalation.
The rabeprazole blocks acid production in the stomache to decrease heartburn and does not seem to fit with the treatment of a URI. If you have ongoing heartburn and acid reflux, I would continue with this med.
The codeine cough syrup should only be used if a dry cough keeps you awake at night, otherwise you need to continue coughing to expectorate infected mucous and prevent worsening infection and/or partially collapsed lung. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.